MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; BASE UNITS AND ADAPTERS
Model Number A2009
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.The ultra 360 patient positioning system ( a2009) was returned for evaluation.The reported complaint was confirmed.Unit was received with the std.Adaptor and not the tri-star adaptor and showing signs of routine wear.The handles were out of adjustment and not holding properly and both shock cushion were worn, requiring replacement.General maintenance and cleaning also required.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the top locking handle on the ultra 360 patient positioning system (a2009) would not lock; it moves even when locked and the gold locking handle was very loose.It is unknown if there was patient involvement however; no patient injury was reported or surgical delay has been reported.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
MDR Report Key12186176
Report Number3004608878-2021-00468
Device Sequence Number1492467
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1